# SDR FDEA202006161247

- Difficulty date: June 16, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: ACA7223519
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR, FOUND DOOR HINGE PLATE NR 4 WITH LOBE NR 1 TO NR 5 WORN.  NR 1 TO NR 5 WORN HOLE AT UPPER CARGO DOOR HINGE PLATE NR 4 REWORKED AND FOUND EXCEED LIMIT AS PER SRM 52-30-16-1A FIGURE 101 SHEET 3.  OVERSIZED BUSHING 05 EACH FABRICATED BY MACHINING AND INSTALLED AS PER EA 1-5230-T0354678 PART 1 STEP 2 AND STEP 5.  TITLE: DOORS- CARGO DOOR- MAIN DECK UPPER CARGO DOOR JAMB- WORN HINGE LOBE BORES.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
